Advanced Search
Article Contents
Article Contents

Morse decomposition of global attractors with infinite components

Abstract Related Papers Cited by
  • In this paper we describe some dynamical properties of a Morse decomposition with a countable number of sets. In particular, we are able to prove that the gradient dynamics on Morse sets together with a separation assumption is equivalent to the existence of an ordered Lyapunov function associated to the Morse sets and also to the existence of a Morse decomposition -that is, the global attractor can be described as an increasing family of local attractors and their associated repellers.
    Mathematics Subject Classification: 37B25, 37L99, 35B40, 35B41.


    \begin{equation} \\ \end{equation}
  • [1]

    E. R. Aragão-Costa, T. Caraballo, A. N. Carvalho and J. A. Langa, Stability of gradient semigroups under perturbation, Nonlinearity, 24 (2011), 2099-2117.doi: 10.1088/0951-7715/24/7/010.


    E. R. Aragão-Costa, T. Caraballo, A. N. Carvalho and J. A. Langa, Continuity of Lyapunov functions and of energy level for a generalized gradient system, Topological Methods Nonl. Anal., 39 (2012), 57-82.


    J. M. Arrieta, A. Rodríguez-Bernal and J. Valero, Dynamics of a reaction-diffusion equation with a discontinuous nonlinearity, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 16 (2006), 2695-2984.doi: 10.1142/S0218127406016586.


    A. V. Babin and M. I. Vishik, Attractors in Evolutionary Equations, Studies in Mathematics and its Applications, 25, North-Holland Publishing Co., Amsterdam, 1992.


    A. N. Carvalho and J. A. Langa, An extension of the concept of gradient semigroups which is stable under perturbation, J. Differential Equations, 246 (2009), 2646-2668.doi: 10.1016/j.jde.2009.01.007.


    A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Applied Mathematical Series, 182, Springer, New York, 2013.doi: 10.1007/978-1-4614-4581-4.


    A. N. Carvalho, J. A. Langa, J. C. Robinson and A. Suárez, Characterization of non-autonomous attractors of a perturbed infinite-dimensional gradient system, J. Differential Equations, 236 (2007), 570-603.doi: 10.1016/j.jde.2007.01.017.


    C. Conley, Isolated Invariant Sets and the Morse Index, CBMS Regional Conference Series in Mathematics, 38, American Mathematical Society, Providence, R.I., 1978.


    J. K. Hale, Asymptotic Behavior of Dissipative Systems, Mathematical Surveys and Monographs Number, 25, American Mathematical Society, Providence, RI, 1988.


    D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, 840, Springer-Verlag, Berlin, 1981.


    M. Hurley, Chain recurrence, semiflows and gradients, J. Dyn. Diff. Equations, 7 (1995), 437-456.doi: 10.1007/BF02219371.


    O. A. Ladyzhenskaya, Attractors for Semigroups and Evolution Equations, Cambridge University Press, Cambridge, 1991.doi: 10.1017/CBO9780511569418.


    D. E. Norton, The fundamental theorem of dynamical systems, Comment. Math., Univ. Carolinae, 36 (1995), 585-597.


    M. Patrao, Morse decomposition of semiflows on topological spaces, J. Dyn. Diff. Equations, 19 (2007), 181-198.doi: 10.1007/s10884-006-9033-2.


    M. Patrao and Luiz A.B. San Martin, Semiflows on topological spaces: Chain transitivity and semigroups, J. Dyn. Diff. Equations, 19 (2007), 155-180.doi: 10.1007/s10884-006-9032-3.


    J. C. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge University Press, Cambridge, England, 2001.doi: 10.1007/978-94-010-0732-0.


    K. P. Rybakowski, The Homotopy Index and Partial Differential Equations, Universitext, Springer-Verlag, 1987.doi: 10.1007/978-3-642-72833-4.


    G. R. Sell and Y. You, Dynamics of Evolutionary Equations, Applied Mathematical Sciences, 143, Springer-Verlag, New York, 2002.doi: 10.1007/978-1-4757-5037-9.


    R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Applied Mathematical Sciences, 68, Springer-Verlag, New York, 1988.doi: 10.1007/978-1-4684-0313-8.


    M. I. Vishik, Asymptotic Behaviour of Solutions of Evolutionary Equations, Cambridge University Press, Cambridge, England, 1992.

  • 加载中

Article Metrics

HTML views() PDF downloads(114) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint